# SDR 2007UALA04807

- Difficulty date: November 25, 2007
- Submitted: January 15, 2008
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 25,527 hours, 5,791 cycles
- Engine: Pwa PW4077
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Detector
- Part number: 0871DL6
- Condition: Faulty
- Location: Rt Ice Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ICE DETECTOR R RIGHT ICE DETECTOR FAILURE.  FAILED TEST NUMEROUS TIMES.  REPLACED RT ICE DETECTOR. TESTED NORMAL AND MESSAGE GONE PER MM 30-81-01. AC OK FOR SERVICE.
